# SDR DALA2023012400588

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 84,009 hours, 10,984 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Jack
- Condition: Sparks
- Location: Seat 20j Audio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AUDIO JACK SPARKS AND SHORTS OUT AT SEAT 20J.   FAULT NOT CONFIRMED. OPS CK GOOD.
